Title: Totally geodesic hypersurfaces of four-dimensional generalized symmetric spaces
Authors: De Leo, Barbara *
Van der Veken, Joeri * # ×
Issue Date: 2012
Publisher: D. Reidel Pub. Co.
Series Title: Geometriae Dedicata vol:159 issue:1 pages:373-387
Abstract: We prove that a four-dimensional generalized symmetric space does not admit any non-degenerate hypersurfaces with parallel second fundamental form, in particular non-degenerate totally geodesic hypersurfaces, unless it is locally symmetric. However, spaces which are known as generalized symmetric spaces of type C do admit non-degenerate parallel hypersurfaces and we verify that they are indeed symmetric. We also give a complete and explicit classification of all non-degenerate totally geodesic hypersurfaces of spaces of this type.
ISSN: 0046-5755
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science